MathSciNet Relay Station
MathSciNet bibliographic data
MR2812234 47H10 (54H25)
Abdeljawad, T.; Karapınar, E.; Taş, K. Existence and uniqueness of a common fixed point on partial metric spaces. Appl. Math. Lett. 24 (2011), no. 11, 1900–1904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement